Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 5, Pages 1074–1077 (Mi dan37185)  

MATHEMATICAL PHYSICS

Asymptotic properties of the solutions of some two-dimensional integral equations

V. A. Babeshko

Rostov State University

Full text: PDF file (520 kB)

Bibliographic databases:
UDC: 517.948.32:539.3
Presented: Ю. Н. Работнов
Received: 04.03.1971

Citation: V. A. Babeshko, “Asymptotic properties of the solutions of some two-dimensional integral equations”, Dokl. Akad. Nauk SSSR, 206:5 (1972), 1074–1077

Citation in format AMSBIB
\Bibitem{Bab72}
\by V.~A.~Babeshko
\paper Asymptotic properties of the solutions of some two-dimensional integral equations
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 5
\pages 1074--1077
\mathnet{http://mi.mathnet.ru/dan37185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0320660}
\zmath{https://zbmath.org/?q=an:0277.45018}


Linking options:
  • http://mi.mathnet.ru/eng/dan37185
  • http://mi.mathnet.ru/eng/dan/v206/i5/p1074

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021